Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abnormal behaviour after recovering from typhoid?

Hello my little brother had typhoid, buh was treated After a while he started acting strangely... he was withdrawn, not saying anything, not talking to anybody, he said he’s scared he’s running mad!!! Please do you know what’s going on with him??
Tue, 10 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Can you please mention what treatment you have taken and when the course was completed after which he developed such symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhadresh Lakhani
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i am 35 years old female. In 2012 september i got typhoid first time. Doctor gave antibiotics only for 5 days . again it occured after 6 months...